Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An example in the space of bounded operators from $ C(X)$ to $ C(Y)$


Author: Samuel Kaplan
Journal: Proc. Amer. Math. Soc. 38 (1973), 595-597
MSC: Primary 47B55; Secondary 46A40, 46E05
DOI: https://doi.org/10.1090/S0002-9939-1973-0318959-3
MathSciNet review: 0318959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X,Y$ be compact spaces, and $ C(X),C(Y)$ the corresponding Banach lattices of real continuous functions. It is shown that the partially ordered space of bounded operators from $ C(X)$ to $ C(Y)$ need not be generated by its positive cone.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B55, 46A40, 46E05

Retrieve articles in all journals with MSC: 47B55, 46A40, 46E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318959-3
Keywords: Continuous functions, bounded linear mappings, positive cone
Article copyright: © Copyright 1973 American Mathematical Society